Paratel Plus - Intel Pharmaceuticals
The drug brand named Paratel Plus contains generic salt-Acetaminophen and is manufactured by Intel Pharmaceuticals.
Paratel Plus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D04AA10-Promethazine.
Available types of drugs
Syrup; Oral; Acetaminophen 125 mg; Promethazine 5 mg
Analgesics (non-opioid) and antipyretics
Antihistamines and antiallergics